|
Volumn 64, Issue 5 II, 2001, Pages
|
Delocalization border and onset of chaos in a model of quantum computation
a
|
Author keywords
[No Author keywords available]
|
Indexed keywords
ESTIMATION;
GRAPH THEORY;
HAMILTONIANS;
MAGNETIC FIELDS;
MATHEMATICAL MODELS;
PERTURBATION TECHNIQUES;
POISSON DISTRIBUTION;
QUANTUM THEORY;
RANDOM PROCESSES;
QUANTUM CHAOS;
QUANTUM COMPUTATION;
TIME-DEPENDENT MAGNETIC FIELD;
CHAOS THEORY;
|
EID: 0035509942
PISSN: 15393755
EISSN: None
Source Type: Journal
DOI: None Document Type: Article |
Times cited : (36)
|
References (47)
|